Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Samantha09


Samantha09

Recommended Posts

Hi, I'm currently on  5mg cipralex tapered from 10mg in October I have been okay I developed pvc's but more recently the anxiety has been to much I don't want to leave my house. I'm scared all the time. I want to reinstate my old dose, should I? Can I? Is reinstating only when you are off of the drug? Thank you Sam:)

Edited by Samantha09
Didn't finish my message
Link to comment
  • Moderator Emeritus

Hi Samantha and welcome to SA,

 

Are you taking any medication for your PVC?  If you are taking 2 or more drugs of any kind, please use the Drug Interactions Checker and copy and paste the results in a post here in your Intro topic.

 

We ask all members to create a drug signature.  Please use the preferred format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Why taper by 10% of my dosage?

 

Please read Post #1 of this topic:

 

About reinstating and stabilizing to reduce withdrawal symptoms
 

SA's recommendation is to reinstate a very small dose because your brain will have already made some adaptations in the time you have been off the drug.  It is better to start with a small amount and if after about 2-3 weeks and your symptoms are still unbearable you could try a very small increase.  Keep Notes on Paper


Dr Joseph Glenmullen's WD Symptoms Checklist

 

This is your own Introduction topic where you can ask questions and journal your progress.

* NO LONGER ACTIVE on SA *

MISSION ACCOMPLISHED:  (6 year taper)      0mg Pristiq  on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy